Skip to main content
padlock icon - secure page this page is secure

Migraine With Aura After Administration of Sublingual Nitroglycerin Tablets

Buy Article:

The full text article is temporarily unavailable.

We apologise for the inconvenience. Please try again later.

As a nitric oxide donor, nitroglycerin can trigger migraine in migraineurs. The headache is not characteristically accompanied by an aura.

A patient with no personal or family history of migraine reported the development of a typical visual aura and a throbbing headache while using nitroglycerin for angina pectoris.

The possible mechanisms are discussed.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Keywords: aura; migraine; nitric oxide; nitroglycerin

Document Type: Miscellaneous

Publication date: January 1, 2001

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more